# SDR CA110124009

- Difficulty date: December 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

POWER ROLL BACK (SINGLE ENGINE) DURING CLIMB PASSING FL120, THE ENGINE HAD 2 SUCCESSIVE POWER ROLL BACK EVENTS LASTING BETWEEN 2-3 SEC EA.  THE ENG LOST APPROX 75 PERCENT OF ITS POWER BUT RECOVERED EACH TIME. THE PILOT LEVELED OFF AT FL130 AND REDUCED POWER. NO OTHER PROBLEMS OCCURRED AFTER THAT AND THE ACFT LANDED SAFELY. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE ENG FUEL CONTROL, WHICH WILL BE SENT FOR INVESTIGATION BY MFG.
